# SDR DALA2016021201013

- Difficulty date: February 11, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N996DL
- Make and model: Doug MD-88
- Aircraft serial: 53363
- Aircraft time: 63,168 hours, 45,421 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED FWD BULKHEAD, BS 37, X=0 TO X=-2 AND Z=-18 IN NLG COMPARTMENT.  REPAIRED IAW ER/A 543140-14, REV ORIG AND ETI 88-16-047, REV 1.
